# SDR SWAA013012

- Difficulty date: November 5, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 25,939 hours, 23,202 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND FWD SVC DOOR AFT FRAME CRACKED AT CUTOUT 3RD STOP FROM BOTTOM.                                 REPAIRED FRAME PER SWA T1-152-003.
